MathSciNet Relay Station
MathSciNet bibliographic data
MR2114888 37G15 (34K18 37N25 92C50)
Song, Yongli; Wei, Junjie; Han, Maoan Local and global Hopf bifurcation in a delayed hematopoiesis model. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 14 (2004), no. 11, 3909–3919.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement